# SDR 07FDEA04932

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5377364420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP, FR 38.1 LT FRAME TO CROSS BEAM CONNECTION FITTING   CRACKED.  CLEANED AREA IAW AMM12-21-2, REMOVED, LOCATED & INSTALLED FITTING IAW SRM 51-72-10 PG 2 PARA 5.
